# SDR UPS01435164

- Difficulty date: February 11, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65B018341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT LOWER BODY FAIRING SUPPORT HANGER CLIPS ARE CORRODED BEYOND LIMITS AT STA 860 LBL 31 FWD AND AFT CLIP.  REMOVED, FABRICATED, AND REPLACED CLIPS IAW DWG 65B01834, AND SRM 51-30-02.
